Existence and Uniqueness of Almost Periodic Solutions for Neural Networks with Neutral Delays
Min Xu,
Zengji Du and
Kaige Zhuang
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
A class of neural networks system with neutral delays is investigated. The existence and uniqueness of almost periodic solution for the system are obtained by using fixed point theorem; we extend some results in the references.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/642685.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/642685.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:642685
DOI: 10.1155/2014/642685
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().